# SDR QXEA200701446

- Difficulty date: September 23, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 7,782 hours, 5,306 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2585 - ON TAXI RECEIVED A SSCU NR 1 FAULT.  RETURNED TO THE GATE. MAINTENANCE REVIEWED THE MDC AND FOUND A SSCU1 CHANNEL A COMMUNICATIONS FAULT.  REINITALIZED SSCU AND PERFORMED SELF TEST.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
